A multi-degree of freedom approach to coefficient of restitution models for impact oscillators

DJ Wagg, SR Bishop

Research output: Chapter in Book/Report/Conference proceedingConference Contribution (Conference Proceeding)

Translated title of the contributionA multi-degree of freedom approach to coefficient of restitution models for impact oscillators
Original languageEnglish
Title of host publicationIUTAM Symposium: Unilateral Multibody Dynamics, TU-Munich, Germany
Pages145 - 154
Publication statusPublished - 1998

Cite this